- -

A note on weakly pseudocompact locales

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on weakly pseudocompact locales

Show full item record

Dube, T. (2017). A note on weakly pseudocompact locales. Applied General Topology. 18(1):131-141. doi:10.4995/agt.2017.6644.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79820

Files in this item

Item Metadata

Title: A note on weakly pseudocompact locales
Author:
Issued date:
Abstract:
[EN] We revisit weak pseudocompactness in pointfree topology, and show that a locale is weakly pseudocompact if and only if it is Gδ-dense in some compactification. This localic approach (in contrast with the earlier ...[+]
Subjects: Frame , Locale , Sublocale , Gδ-sublocale , Weakly pseudocompact , Binary coproduct
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6644
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6644
Type: Artículo

This item appears in the following Collection(s)

Show full item record